Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 19, 2020, 4:13 AM CDT for Menard County, Illinois. It took effect at May 19, 2020, 5:00 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2020, 4:13 AM CDT (09:13 UTC)
- In effect from
- May 19, 2020, 5:00 PM CDT
- Expired
- May 21, 2020, 12:34 PM CDT
- In force
- 44 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Menard County, IL
The radar
The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Petersburg (PETI2). The gauge peaked at 23.78 ft at May 20, 2020, 9:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05578000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
638
WGUS43 KILX 190913
FLWILX
Flood Warning
National Weather Service Lincoln IL
413 AM CDT Tue May 19 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River at Petersburg affecting Menard County.
.Minor flooding is expected to occur around Petersburg beginning
later today.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC129-192313-
/O.NEW.KILX.FL.W.0046.200520T0354Z-200522T1000Z/
/PETI2.1.ER.200520T0354Z.200521T0000Z.200522T0400Z.NO/
413 AM CDT Tue May 19 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Petersburg.
* From this evening until late Thursday night.
* At 315 AM Tuesday the stage was 21.3 feet.
* Flood stage is 23 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 23.5 feet by tomorrow evening. The river will fall below
flood stage by Thursday evening.
* Impact...At 23.0 feet, extensive agricultural and lowland flooding
occurs.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Petersburg 23 21.3 Tue 3 AM 23.2 23.4 22.7
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
Geelhart6 follow-up statements
313
WGUS83 KILX 191541
FLSILX
Flood Statement
National Weather Service Lincoln IL
1041 AM CDT Tue May 19 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River at Petersburg affecting Menard County
Sangamon River near Oakford affecting Cass...Mason and Menard
Counties
Sangamon River near Chandlerville affecting Cass and Mason Counties
.Rises continue along the Sangamon River. The river near Monticello
is expected to crest early tomorrow evening. On the western portion
of the river, flooding at Petersburg is expected to develop this
afternoon and peak tomorrow, while crests from Oakford to
Chandlerville will be tomorrow afternoon or night.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-200540-
/O.EXT.KILX.FL.W.0040.000000T0000Z-200523T1500Z/
/MNTI2.1.ER.200518T0720Z.200521T0000Z.200523T0900Z.NO/
1041 AM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday morning.
* At 1000 AM Tuesday the stage was 14.3 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.0 feet by
tomorrow evening. The river will fall below flood stage early
Saturday morning.
* Impact...At 13.0 feet, flooding of agricultural areas begins.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 14.3 Tue 10 AM 14.8 14.9 14.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC129-200540-
/O.EXT.KILX.FL.W.0046.200519T2200Z-200522T1030Z/
/PETI2.1.ER.200519T2200Z.200520T1200Z.200522T0430Z.NO/
1041 AM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River at Petersburg.
* From this afternoon until late Thursday night.
* At 1015 AM Tuesday the stage was 22.3 feet.
* Flood stage is 23 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 23.7 feet by tomorrow morning. The river will fall
below flood stage by Thursday evening.
* Impact...At 23.0 feet, extensive agricultural and lowland flooding
occurs.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Petersburg 23 22.3 Tue 10 AM 23.7 23.6 22.5
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
ILC017-125-129-200540-
/O.EXT.KILX.FL.W.0041.000000T0000Z-200524T0000Z/
/OKFI2.1.ER.200518T2219Z.200520T1800Z.200523T1800Z.NO/
1041 AM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River near Oakford.
* Until Saturday evening.
* At 945 AM Tuesday the stage was 471.9 feet.
* Flood stage is 471 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 472.7 feet by
tomorrow afternoon. The river will fall below flood stage Saturday
afternoon.
* Impact...At 471.0 feet, flooding begins to agricultural areas not
protected by levees.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Oakford 471 471.9 Tue 10 AM 472.6 472.6 472.0
&&
LAT...LON 4016 8982 4009 8982 4009 8997 4006 9002
4013 9007 4016 8999
$$
ILC017-125-200540-
/O.EXT.KILX.FL.W.0042.000000T0000Z-200525T1400Z/
/CDLI2.2.ER.200518T1332Z.200521T0000Z.200525T0800Z.NO/
1041 AM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Monday morning.
* At 1000 AM Tuesday the stage was 458.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 459.6 feet by
tomorrow evening. The river will fall below flood stage early
Monday morning.
* Impact...At 459.9 feet...Flooding begins to impact some residences
in Chandlerville.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Chandlerville 457 458.6 Tue 10 AM 459.4 459.6 459.2
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Geelhart308
WGUS83 KILX 200136
FLSILX
Flood Statement
National Weather Service Lincoln IL
836 PM CDT Tue May 19 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Petersburg affecting Menard County
Sangamon River near Chandlerville affecting Cass and Mason Counties
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-201536-
/O.CON.KILX.FL.W.0040.000000T0000Z-200523T1500Z/
/MNTI2.1.ER.200518T0720Z.200521T0000Z.200523T0900Z.NO/
836 PM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday morning.
* At 800 PM Tuesday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.2 feet by
tomorrow evening. The river will fall below flood stage early
Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 14.6 Tue 8 PM 14.9 14.9 13.9
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC129-201536-
/O.EXT.KILX.FL.W.0046.000000T0000Z-200523T0112Z/
/PETI2.2.ER.200519T2140Z.200521T1200Z.200522T1912Z.NO/
836 PM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River at Petersburg.
* Until Friday evening.
* At 815 PM Tuesday the stage was 23.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.7 feet by
Thursday morning. The river will fall below flood stage Friday
afternoon.
* Impact...At 25.0 feet...Some residences on the east side of
Petersburg flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Petersburg 23 23.3 Tue 8 PM 24.1 24.7 23.6
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
ILC017-125-201536-
/O.EXT.KILX.FL.W.0042.000000T0000Z-200525T2000Z/
/CDLI2.2.ER.200518T1332Z.200521T0600Z.200525T1400Z.NO/
836 PM CDT Tue May 19 2020
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Monday afternoon.
* At 800 PM Tuesday the stage was 459.1 feet.
* Flood stage is 456.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 459.8 feet by
early Thursday morning. The river will fall below flood stage
Monday morning.
* Impact...At 459.9 feet...Flooding begins to impact some residences
in Chandlerville.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Chandlerville 457 459.1 Tue 8 PM 459.5 459.8 459.5
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
25685
WGUS83 KILX 201439
FLSILX
Flood Statement
National Weather Service Lincoln IL
939 AM CDT Wed May 20 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County.
Sangamon River at Petersburg affecting Menard County.
Sangamon River near Oakford affecting Cass, Mason and Menard
Counties.
Sangamon River near Chandlerville affecting Cass and Mason
Counties.
.Rises will continue on the east end of the river at Monticello into
tonight. Further downstream, the crest is currently near Petersburg,
and will reach Oakford and Chandlerville on Thursday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-210438-
/O.EXT.KILX.FL.W.0040.000000T0000Z-200523T2100Z/
/MNTI2.1.ER.200518T0720Z.200521T0000Z.200523T1500Z.NO/
939 AM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday afternoon.
* At 900 AM Wednesday the stage was 15.1 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by this
evening. The river will fall below flood stage Saturday morning.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 15.1 Wed 9 AM 15.2 14.2 13.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC129-210438-
/O.EXT.KILX.FL.W.0046.000000T0000Z-200522T1030Z/
/PETI2.2.ER.200519T2140Z.200521T0000Z.200522T0430Z.NO/
939 AM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River at Petersburg.
* Until late Thursday night.
* At 915 AM Wednesday the stage was 23.8 feet.
* Flood stage is 23 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 25.0 feet, some residences on the east side of
Petersburg flood.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Petersburg 23 23.8 Wed 9 AM 23.9 22.4 20.2
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
ILC017-125-129-210438-
/O.EXT.KILX.FL.W.0041.000000T0000Z-200524T0200Z/
/OKFI2.2.ER.200518T2219Z.200521T0000Z.200523T2000Z.NO/
939 AM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River near Oakford.
* Until Saturday evening.
* At 845 AM Wednesday the stage was 473.1 feet.
* Flood stage is 471 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 473.4 feet by
this evening. The river will fall below flood stage Saturday
afternoon.
&&
Fld Observed Forecast 7 AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Oakford 471 473.1 Wed 9 AM 473.4 472.7 471.5
&&
LAT...LON 4016 8982 4009 8982 4009 8997 4006 9002
4013 9007 4016 8999
$$
ILC017-125-210438-
/O.EXT.KILX.FL.W.0042.000000T0000Z-200525T1400Z/
/CDLI2.2.ER.200518T1332Z.200521T0600Z.200525T0800Z.NO/
939 AM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Monday morning.
* At 900 AM Wednesday the stage was 459.9 feet.
* Flood stage is 456.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 460.5 feet by
early tomorrow morning. The river will fall below flood stage early
Monday morning.
* Impact...At 461.0 feet, water overtops the South Sangamon West
Levee at the pump station.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 459.9 Wed 9 AM 460.5 460.3 459.2
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
Geelhart658
WGUS83 KILX 210036
FLSILX
Flood Statement
National Weather Service Lincoln IL
736 PM CDT Wed May 20 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River at Petersburg affecting Menard County
Sangamon River near Oakford affecting Cass...Mason and Menard
Counties
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-211436-
/O.EXT.KILX.FL.W.0040.000000T0000Z-200523T2200Z/
/MNTI2.1.ER.200518T0720Z.200520T2145Z.200523T1600Z.NO/
736 PM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday afternoon.
* At 700 PM Wednesday the stage was 15.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 15.2 Wed 7 PM 15.1 14.2 13.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC129-211436-
/O.EXT.KILX.FL.W.0046.000000T0000Z-200522T0300Z/
/PETI2.1.ER.200519T2140Z.200520T1530Z.200521T2100Z.NO/
736 PM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River at Petersburg.
* Until Thursday evening.
* At 715 PM Wednesday the stage was 23.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 23.0 feet...Extensive agricultural and lowland flooding
occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Petersburg 23 23.6 Wed 7 PM 23.4 21.8 19.7
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
ILC017-125-129-211436-
/O.EXT.KILX.FL.W.0041.000000T0000Z-200523T2230Z/
/OKFI2.2.ER.200518T2219Z.200520T2330Z.200523T1630Z.NO/
736 PM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River near Oakford.
* Until Saturday afternoon.
* At 645 PM Wednesday the stage was 473.3 feet.
* Flood stage is 471.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 473.3 feet by &
early tomorrow morning. The river will fall below flood stage
Saturday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Oakford 471 473.3 Wed 7 PM 473.2 472.5 471.3
&&
LAT...LON 4016 8982 4009 8982 4009 8997 4006 9002
4013 9007 4016 8999
$$
ILC017-125-211436-
/O.CON.KILX.FL.W.0042.000000T0000Z-200525T1400Z/
/CDLI2.2.ER.200518T1332Z.200521T0600Z.200525T0800Z.NO/
736 PM CDT Wed May 20 2020
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Monday morning.
* At 700 PM Wednesday the stage was 460.2 feet.
* Flood stage is 456.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 460.3 feet by
early tomorrow morning. The river will fall below flood stage early
Monday morning.
* Impact...At 459.9 feet...Flooding begins to impact some residences
in Chandlerville.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 460.2 Wed 7 PM 460.3 460.0 459.2
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
baker434
WGUS83 KILX 211449
FLSILX
Flood Statement
National Weather Service Lincoln IL
949 AM CDT Thu May 21 2020
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River at Petersburg affecting Menard County
Sangamon River near Oakford affecting Cass...Mason and Menard
Counties
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-220448-
/O.EXT.KILX.FL.W.0040.000000T0000Z-200524T0000Z/
/MNTI2.1.ER.200518T0720Z.200520T2145Z.200523T1800Z.NO/
949 AM CDT Thu May 21 2020
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday evening.
* At 900 AM Thursday the stage was 14.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 14.8 Thu 9 AM 14.1 13.2 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC129-220000-
/O.EXT.KILX.FL.W.0046.000000T0000Z-200522T0000Z/
/PETI2.1.ER.200519T2140Z.200520T1530Z.200521T1800Z.NO/
949 AM CDT Thu May 21 2020
The Flood Warning continues for
The Sangamon River at Petersburg.
* Until this evening.
* At 915 AM Thursday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 23.0 feet...Extensive agricultural and lowland flooding
occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Petersburg 23 23.1 Thu 9 AM 21.7 19.8 18.6
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
ILC017-125-129-220448-
/O.EXT.KILX.FL.W.0041.000000T0000Z-200523T2100Z/
/OKFI2.2.ER.200518T2219Z.200520T2330Z.200523T1500Z.NO/
949 AM CDT Thu May 21 2020
The Flood Warning continues for
The Sangamon River near Oakford.
* Until Saturday afternoon.
* At 845 AM Thursday the stage was 473.0 feet.
* Flood stage is 471.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 473.1 feet by &
this afternoon. The river will fall below flood stage Saturday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Oakford 471 473.0 Thu 9 AM 472.5 471.2 469.4
&&
LAT...LON 4016 8982 4009 8982 4009 8997 4006 9002
4013 9007 4016 8999
$$
ILC017-125-220448-
/O.EXT.KILX.FL.W.0042.000000T0000Z-200525T1800Z/
/CDLI2.2.ER.200518T1332Z.200521T0615Z.200525T1200Z.NO/
949 AM CDT Thu May 21 2020
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Monday afternoon.
* At 900 AM Thursday the stage was 460.1 feet.
* Flood stage is 456.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At 459.9 feet...Flooding begins to impact some residences
in Chandlerville.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Chandlerville 457 460.1 Thu 9 AM 459.8 459.0 457.8
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
baker027
WGUS83 KILX 211734
FLSILX
Flood Statement
National Weather Service Lincoln IL
1234 PM CDT Thu May 21 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Petersburg affecting Menard County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC129-211804-
/O.CAN.KILX.FL.W.0046.000000T0000Z-200522T0000Z/
/PETI2.1.ER.200519T2140Z.200520T1530Z.200521T1600Z.NO/
1234 PM CDT Thu May 21 2020
The Flood Warning is cancelled for
The Sangamon River at Petersburg.
* At 1215 PM Thursday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Fell below flood stage at 1100 AM Thursday.
* Forecast...The river will continue to fall to 21.7 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Petersburg 23 22.9 Thu 12 PM 21.7 19.8 18.6
&&
LAT...LON 4012 8988 4012 8978 4001 8979 3990 8972
3990 8982 4000 8989
$$
bakerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 19, 2:55 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 19, 2:55 AM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 255 AM CDT Tue May 19 2020 .SYNOPSIS... Issued at 255 AM CDT Tue May 19 2020 Low pressure will linger just east of Illinois today, and even on Wednesday. A threat of rain showers will persist mainly today, with drier conditions expected for Wednesday. Fortunately, any rainfall amounts today will be low. Highs today and Wednesday will be in the middle 60s. && .SHORT TERM...(Today and tonight) ISSUED AT 255 AM CDT Tue May 19 2020 Low pressure churning over W-SW Indiana early this morning will move very slowly to the S-SE through tonight. Various spokes of energy rotating around the low will be foci for scattered showers today and into this evening. A shift southward of the center of the upper level low will help reduce the chances for cold air funnels today, after an active day in that sense on Monday. High temps will be limited to the mid 60s due to clouds and showers. Rain chances will diminish this evening as the forcing for precip shifts into southern Illinois. A blanket of clouds will keep low temps in the mid to upper 50s, as E-NE breezes provide a little chill to the air. && .LONG TERM...(Wednesday through Monday) ISSUED AT 255 AM CDT Tue May 19 2020 The upper level low center will stall over eastern Tennessee on Wednesday, with its trough axis extending across south-central IL. Clouds are likely to persist through the day, with an off chance of a few sprinkles. We kept the forecast dry for now, but will monitor lapse rates closely to see if they are sufficient for a few stronger updrafts and showers to develop. There is decent agreement between the extended models that the upper low will lift north and almost retrograde on Thursday, keeping clouds for yet another day across central IL. The threat of spotty sprinkles can not be ruled out even on Thursday. Winds will remain easterly, keeping high temps below normal once again. The ECMWF and Canadian point toward dry conditions on Friday as upper level ridging finally builds into central Illinois, nudging the upper level low toward Ohio by Friday evening. Mid and upper level warm advection, along with a wind shift to the S-SE will help high temps climb to near normal in the mid to upper 70s. Unfortunately, the upper ridge will bring a few ridge-rider shortwaves that keep additional rain chances in the forecast through the entire holiday weekend. Progressively warmer temperatures are likely, as surface dewpoints climb into the lower 70s by Memorial Day. 850mb temps are expected to surge into the 16C-18C range by Sunday. Under those conditions, high temps are likely to climb into the lower 80s on Saturday, mid to possibly upper 80s on Sunday, and mid 80s on Memorial Day. Limited sunshine and potential for showers/storms during that time reduces confidence in highs that warm this weekend, but any clearing/sunshine will quickly boost temps well above normal. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1151 PM CDT Mon May 18 2020 Predominantly MVFR cigs should lower to IFR overnight as low pressure and isolated -shra remain over the area. Cigs expected to improve slowly to lower MVFR by around 18Z. By 02Z any -shra are likely to end. Winds N 5-10 kts increasing to 10-15 kts and turning NE by around 18Z. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for ILZ051. && SYNOPSIS...Shimon SHORT TERM...Shimon LONG TERM...Shimon AVIATION...37
Hazardous weather outlook, May 18, 3:52 PM CDT, 12 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 352 PM CDT Mon May 18 2020 ILZ056-057-061>063-066>068-071>073-191100- Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper- Lawrence-Richland-Shelby- 352 PM CDT Mon May 18 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible this afternoon. Minor flooding will continue on the Little Wabash River at Clay City, in addition to the Embarras River at Lawrenceville. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Minor flooding will continue on the Little Wabash at Clay City, in addition to the Embarras River at Lawrenceville. Scattered thunderstorms are possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ030-031-037-038-042>046-053>055-191100- Champaign-De Witt-Douglas-Logan-Macon-Marshall-McLean-Moultrie- Piatt-Tazewell-Vermilion-Woodford- 352 PM CDT Mon May 18 2020 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... The potential exists for the possibility of cold air funnels, and even a brief tornado touchdown, this afternoon within a Lacon to Decatur to Danville box. Isolated thunderstorms are also possible this afternoon. Moderate river flooding will continue on the Illinois River for the next several days. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Moderate river flooding will continue on the Illinois River through the period, with major flooding forecast at Henry later this week. Scattered thunderstorms are possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, any reports of cold air funnels or brief tornado touchdowns to the National Weather Service would be appreciated. ILZ027>029-036-040-041-047>050-052-191100- Cass-Christian-Fulton-Knox-Mason-Menard-Morgan-Peoria-Schuyler- Scott-Stark- 352 PM CDT Mon May 18 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Minor flooding will continue on the Spoon and Sangamon Rivers at various points. Moderate river flooding will continue on the Illinois River through the period, with major flooding forecast at Henry later this week. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Moderate river flooding will continue on the Illinois River through the period, with major flooding forecast at Havana later this week. Scattered thunderstorms are possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, any reports of cold air funnels or brief tornado touchdowns to the National Weather Service would be appreciated. ILZ051-191100- Sangamon- 352 PM CDT Mon May 18 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... The flash flood watch for Sugar Creek below the Spaulding Dam will continue overnight. Minor river flooding will continue along much of the Sangamon River. Isolated thunderstorms are possible this afternoon. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Minor river flooding will continue along much of the Sangamon River for the next few days. Scattered thunderstorms are possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Baker
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:40 PM CDT | River Flood Warning | ILX | Fulton | 25 hr |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.